MathSciNet Relay Station
MathSciNet bibliographic data
MR994164 57N20 (55M15 57N05 57S05)
Cauty, Robert Structure locale de l'espace des rétractions d'une surface. (French) [Local structure of the space of retractions of a surface] Trans. Amer. Math. Soc. 323 (1991), no. 1, 315–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement